# SDR AALA202503066495

- Difficulty date: February 24, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,247 hours, 39,519 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746002820600
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION BOLT ATTACHMENT SLAT TRACK 9 FWD POSITION ON LH WING L= 0.256 IN W= 0.1030 IN D= 0.002 IN. MAINTENANCE REPLACED BOLT ATTACHMENT SLAT TRACK 9 FWD POSITION ON LH WING, THE INSTALLATION PROCEDURE IS DOCUMENTED ON JOB CARD 26C51057005 AND AMM 27-84-66-400-002-A STEP 4.B.
